# SDR USAA2013052000021

- Difficulty date: April 22, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472190211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON FLOOR SUPPORT BETWEEN FR64 TO FR66+5", Y1292. REPLACED FLOOR SUPPORT BETWEEN FR64 TO FR66+5", -Y1292 IAW SRM 51-72-11, DWG D53472832 AND D53472816.
